Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 174, NWS Springfield, MO

July 29, 2012St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 29, 2012, 8:21 PM CDT for St. Clair County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2012, 8:21 PM CDT (01:21 UTC)
Expired
Jul 29, 2012, 8:45 PM CDT
In force
24 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County St. Clair County, MO

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
599 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2969 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS53 KSGF 300121
SVRSGF
MOC185-300145-
/O.NEW.KSGF.SV.W.0174.120730T0121Z-120730T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 845 PM CDT

* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSCEOLA...
  AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH WINDS HAVE BEEN REPORTED 
  WITH THIS STORM NEAR LOWRY CITY. 

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

  

* LOCATIONS IMPACTED INCLUDE...
  COLLINS...GERSTER...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...
  OSCEOLA...ROSCOE...TABERVILLE...TIFFIN AND VISTA.

THIS WARNING ALSO INCLUDES TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3821 9377 3803 9351 3794 9351 3791 9353
      3791 9357 3788 9357 3783 9362 3783 9376
      3787 9381 3789 9382 3789 9385 3803 9406
      3808 9407 3822 9390
TIME...MOT...LOC 0120Z 307DEG 26KT 3805 9372

HAIL...<.75IN
WIND...60 MPH

$$

GRIFFIN
1 follow-up statement
147 
WWUS53 KSGF 300137
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT SUN JUL 29 2012

MOC185-300147-
/O.EXP.KSGF.SV.W.0174.000000T0000Z-120730T0145Z/
ST. CLAIR MO-
837 PM CDT SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY WILL EXPIRE
AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3821 9377 3803 9351 3794 9351 3791 9353
      3791 9357 3788 9357 3783 9362 3783 9376
      3787 9381 3789 9382 3789 9385 3803 9406
      3808 9407 3822 9390
TIME...MOT...LOC 0137Z 307DEG 26KT 3797 9360

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:59 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 29, 3:59 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SUN JUL 29 2012

.DISCUSSION...

SCORCHING HOT CONDITIONS LOOK TO PERSIST AS WE START OFF THE WORK
WEEK. TEMPERATURES AND FIRE WEATHER WERE THE MAIN FORECAST
CONCERNS FOR THIS FORECAST PACKAGE. THERE STILL REMAINS AT LEAST
MARGINAL CONVECTIVE POTENTIAL...HOWEVER MOST LOCATIONS WILL REMAIN
DRY THROUGH AT LEAST MIDWEEK.

TEMPERATURE TRENDS HAVE BEEN VERY INTERESTING TODAY TO SAY THE
LEAST. CLOUDS AND SOME PRECIPITATION INITIALLY KEPT PORTIONS OF
THE EASTERN MISSOURI OZARKS A BIT COOLER INTO EARLY THIS
AFTERNOON. MEANWHILE...AN EASTWARD MOVING SURFACE TROUGH HAS ALSO
SERVED AS A DEMARCATION ZONE BETWEEN TEMPERATURES WELL INTO THE
TRIPLE DIGITS...AND TEMPERATURES IN THE MIDDLE 90S TO AROUND 100
DEGREES. THE HOTTEST TEMPERATURES THIS AFTERNOON HAVE OCCURRED TO
THE WEST OF THIS TROUGH. JOPLIN HAS ALREADY BEAT ITS DAILY RECORD
WITH ITS HIGH SO FAR TODAY AT 107. SPRINGFIELD HAS ALSO TIED A
RECORD AT 106. A FEW HIGH BASED STORMS HAVE POPPED UP NEAR THAT
SURFACE TROUGH. ALTHOUGH INSTABILITY IS NOT ALL THAT
GREAT...INVERTED-V PROFILES WILL SUPPORT LOCALLY GUSTY WINDS.

THAT CONVERGENCE ZONE WILL CONTINUE TO SLOWLY SHIFT EAST TONIGHT.
WE MAY SEE A FEW SHOWERS AND STORMS THIS EVENING ACROSS THE
EASTERN MISSOURI OZARKS...OTHERWISE CONDITIONS LOOK DRY. WE WILL
SEE A SECOND SURFACE TROUGH THEN DROP SOUTH ACROSS THE AREA ON
MONDAY. A WEAK SYNOPTIC SHORT WAVE TROUGH WILL ALSO DROP SOUTHEAST
INTO NORTHERN AND EVENTUALLY CENTRAL MISSOURI. ALTHOUGH
INSTABILITY WILL AGAIN BE LIMITED...FELT IT WAS BEST TO INSERT
SLIGHT CHANCE POPS AREA-WIDE. TEMPERATURES WILL BE FAIRLY SIMILAR
TOMORROW OVER MOST OF THE AREA...WITH ONE DIFFERENCE BEING THAT
MOST AREAS OF THE EASTERN OZARKS WILL LIKELY HIT THE CENTURY
MARK. FIRE WEATHER WILL ALSO BE A BIG CONCERN AS GUSTY NORTHWEST
WINDS DEVELOP BEHIND THAT TROUGH. PLEASE SEE THE FIRE WEATHER
DISCUSSION BELOW FOR MORE DETAILS.

THE LARGE SCALE PATTERN WILL THEN CHANGE VERY LITTLE THROUGH THE
MIDDLE OF THIS WEEK. VERY HOT CONDITIONS WILL CONTINUE WITH JUST A
SLIGHT CHANCE FOR A SHOWER OR THUNDERSTORM. WE WILL LIKELY NEED TO
EXTEND THE HEAT ADVISORY OVER MUCH...IF NOT ALL OF THE AREA. LONG
WAVE AND SYNOPTIC SCALE CHARTS THEN INDICATE THAT THE UPPER LEVEL
RIDGE RESPONSIBLE FOR THE HEAT MAY BEGIN TO SHIFT A BIT WEST LATE
THIS WEEK. THIS MAY OPEN THE DOOR FOR SLIGHTLY BETTER CHANCES OF
CONVECTION...AND PERHAPS SLIGHTLY COOLER TEMPERATURES.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAFS...

GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS AND BEYOND
AS EXTREMELY WARM CONDITIONS CONTINUE AT THE TERMINALS. THE MAIN
CONCERN WILL BE LLWS LATE TONIGHT...AS A WESTERLY LOW LEVEL JET
DEVELOPS. OTHERWISE...COULDN'T TOTALLY RULE OUT AN ISOLATED
THUNDERSTORM OR TWO ACROSS THE AREA DURING THE FORECAST
CYCLE...BUT COVERAGE IS FAR TOO LOW TO JUSTIFY INCLUSION IN THE
TAFS.

BOXELL

&&

.FIRE WEATHER...

ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE AGAIN
EXPECTED MONDAY AFTERNOON.

RED FLAG CONDITIONS HAVE MATERIALIZED THIS AFTERNOON OVER PORTIONS
OF EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. AS WE
HEAD INTO MONDAY...THERE WILL BE SUBTLE DIFFERENCES TO WINDS AND
RELATIVE HUMIDITIES.

A WEAK SURFACE TROUGH WILL SHIFT SOUTH INTO NORTHERN ARKANSAS
MONDAY MORNING. BEHIND THIS TROUGH...WINDS WILL INCREASE AND
BECOME GUSTY OUT OF THE NORTHWEST. THIS WILL ESPECIALLY BE TRUE
ALONG AND SOUTH OF THE OZARK PLATEAU. MEANWHILE...THIS
NORTHWESTERLY WINDS WILL RESULT IN DOWNSLOPING TO THE SOUTH OF THE
PLATEAU. ALTHOUGH RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW
25 PERCENT OVER MOST AREAS MONDAY AFTERNOON...LOCATIONS ALONG AND
SOUTH OF THE OZARK PLATEAU WILL LIKELY DROP INTO THE MIDDLE AND
UPPER TEENS. WITH SUSTAINED WINDS OF 10 TO 20 MPH AND GUSTS OVER
25 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL BE APPROACHED
ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS.

RELATIVE HUMIDITIES WILL AGAIN BE VERY LOW TUESDAY AFTERNOON...
HOWEVER WINDS LOOK TO BE LIGHTER.

SCHAUMANN

&&

.CLIMATE...

BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH JULY 31ST FOR LOCATIONS ACROSS THE OZARKS.

     HIGHS     WARM LOWS

SPRINGFIELD 1888 TO 2011

29   106/1986  76/1936
30   108/1986  76/1935
31   104/1980  76/1896

JOPLIN 1901 TO 2011

29   105/1986  79/1954
30   107/1986  83/1986
31   104/1980  82/1942

ROLLA/VICHY 1901 TO 2011

29   102/1999  76/1999
30   107/1980  76/1999
31   106/1980  79/1980

WEST PLAINS 1948 TO 2011

29   101/1999  75/2002
30   105/1986  74/2010
31   102/1980  76/1999

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-078-088-
     089-093-094-101-102.

KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ073-097-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, Jul 29, 4:29 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CDT SUN JUL 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
429 PM CDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  SIGNIFICANT FIRE WEATHER RISK.

DISCUSSION...

  THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS INTO THIS
  EVENING...GENERALLY ALONG AND EAST OF A FORT SCOTT KANSAS
  TO GAINESVILLE MISSOURI LINE. THE MAIN IMPACTS WITH ANY STORMS
  THAT DEVELOP WILL BE WIND GUSTS TO 60 MPH AND OCCASIONAL
  LIGHTNING STRIKES.

  ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS WILL CONTINUE
  INTO EARLY THIS EVENING DUE TO VERY LOW HUMIDITY...GUSTY WINDS
  AND DRY VEGETATION. THE MOST DANGEROUS FIRE WEATHER CONDITIONS
  WILL OCCUR ALONG AND WEST OF A STOCKTON TO CASSVILLE LINE.
  FIRES IN THESE CONDITIONS WILL EASILY START AND WILL GROW IN
  AN EXPLOSIVE MANNER.

  TEMPERATURES WILL REMAIN IN THE UPPER 90S TO AROUND
  107 DEGREES INTO EARLY THIS EVENING. THE HOTTEST CONDITIONS
  WILL OCCUR ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR
  SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE
  FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH MUCH OF THIS
  WEEK. THE HOTTEST TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN
  KANSAS INTO FAR SOUTHWESTERN MISSOURI.

  THE RISK FOR WILDFIRES WILL REMAIN ELEVATED TO LOCALLY
  SIGNIFICANT ACROSS MUCH OF THE REGION INTO MONDAY AS VERY LOW
  HUMIDITY VALUES ARE AGAIN EXPECTED...PARTICULARLY OVER
  SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. WITH GUSTY WINDS
  ALSO EXPECTED ACROSS THIS REGION...LOCALLY SIGNIFICANT FIRE
  WEATHER CONDITIONS MAY AGAIN MATERIALIZE.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THE
  WEEK...HOWEVER MOST AREAS WILL REMAIN DRY. ALTHOUGH
  INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY
  GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jul 29, 6:23 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SUN JUL 29 2012

MOZ069-070-081-300000-
CAMDEN MO-LACLEDE MO-PULASKI MO-
623 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LACLEDE...
SOUTHEASTERN CAMDEN AND SOUTHERN PULASKI COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF STOUTLAND...OR 14 MILES
NORTHEAST OF LEBANON...MOVING SOUTHEAST AT 25 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE LAQUEY...STOUTLAND AND WESTERN FORT
LEONARD WOOD.

INTERSTATE 44 BETWEEN MILE MARKERS 135 AND 148 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3771 9216 3759 9230 3780 9263 3789 9253
TIME...MOT...LOC 2324Z 306DEG 20KT 3777 9243

GRIFFIN
Special weather statement, Jul 29, 7:02 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT SUN JUL 29 2012

MOZ070-081-300030-
LACLEDE MO-PULASKI MO-
702 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LACLEDE AND
SOUTHWESTERN PULASKI COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF STOUTLAND...OR 14 MILES NORTHEAST
OF LEBANON...MOVING SOUTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE LAQUEY...SOUTHWESTERN FORT LEONARD WOOD
AND STOUTLAND.

INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 149 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3772 9214 3757 9231 3779 9254 3783 9249
      3783 9246 3785 9242
TIME...MOT...LOC 0002Z 319DEG 17KT 3779 9245

GRIFFIN
Local storm report, Jul 29, 7:31 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     3 SE MANES              37.35N 92.33W
07/29/2012                   WRIGHT             MO   LAW ENFORCEMENT

            LARGE TREE REPORTED DOWN ALONG ROUTE 95.

&&

JCOLUCCI
Local storm report, Jul 29, 7:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     4 NW DAWSON             37.30N 92.37W
07/29/2012                   WRIGHT             MO   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ACROSS ROUTE 38 BETWEEN ROUTE
            95 AND STATE HIGHWAY E.

&&

JCOLUCCI
Special weather statement, Jul 29, 7:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN JUL 29 2012

MOZ070-081-082-300115-
LACLEDE MO-PULASKI MO-TEXAS MO-
738 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS...SOUTH
CENTRAL PULASKI AND SOUTHEASTERN LACLEDE COUNTIES UNTIL 815 PM CDT...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF FALCON...OR 15 MILES SOUTH OF
WAYNESVILLE...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FALCON...HAZELTON...PLATO...ROBY AND
SOUTHWESTERN FORT LEONARD WOOD.

LAT...LON 3737 9220 3744 9225 3747 9225 3748 9228
      3763 9240 3770 9227 3752 9198
TIME...MOT...LOC 0038Z 323DEG 26KT 3759 9225

GRIFFIN
Special weather statement, Jul 29, 7:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT SUN JUL 29 2012

MOZ067-300115-
ST. CLAIR MO-
743 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CLAIR COUNTY
UNTIL 815 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR APPLETON CITY...OR 17 MILES SOUTHWEST OF
CLINTON...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...JOHNSON CITY...MONEGAW
SPRINGS...TABERVILLE AND TIFFIN.

LAT...LON 3822 9400 3822 9386 3809 9370 3794 9396
      3809 9407 3809 9406 3821 9406 3822 9405
      3822 9401
TIME...MOT...LOC 0043Z 323DEG 26KT 3817 9398

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:02 PM CDTSpecial Weather StatementSGFPulaski28 min
Jul 29, 7:38 PM CDTSpecial Weather StatementSGFTexas37 min
Jul 29, 7:43 PM CDTSpecial Weather StatementSGFSt. Clair32 min
Jul 29, 8:25 PM CDTSpecial Weather StatementSGFPulaski35 min
Jul 30, 5:33 PM CDTSpecial Weather StatementSGFOregon27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.